# SDR DALA2021092705795

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DISBOND NOTED ON #7 SLAT UPPER SURFACE CLOSE TO INB EDGE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #7 SLAT T/E WEDGE IAW B757-200 SRM. (1959073)
